# SDR COMA9960044

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Condition: Failed
- Location: Lt Te Flap
- Part time: 2,479 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAUTION AFTER TAKEOFF FROM CHA.  AIRCRAFT RETURNED TO THE FIELD.  FERRIED AIRCRAFT TO CVG FOR COMPLIANCE OF AD 98-20-01 (FLAP SYSTEM WOULD NOT RESET).  REPLACED THE LT BPSU AND FECU.
